# SDR CA151008001

- Difficulty date: October 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Aircraft time: 15,785 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 017A128703
- Condition: Cracked
- Location: Lt Wing
- Part time: 15,505 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT THE PILOTS MOVED THE FLIGHT CONTROLS THROUGH THE FULL RANGE OF MOTIONS AND FOUND THE LH ROLL SPOILER BINDING. MAINTENANCE FOUND A CRACKED EDGING IN THE LT OUTBOARD SPOILER FLAP WELL AT WING STATION 3400 (MM). THE CRACK ON THE EDGING CAUSED THE SKIN ABOVE THE WELL TO MOVE CAUSING THE BINDING. THE EDGING WAS REPLACED AND A REPAIR WAS COMPLETED TO THE WING SKIN PER MANUFACTURES SRM. ALL OTHER AIRCRAFT IN THE FLEET WERE INSPECTED FOR POSSIBLE CRACKS AND AN ADDITIONAL INSPECTION WAS ADDED TO THE 600 HOUR INSPECTION FOR THIS AREA.
